3 doctors weighed in:
Is there any food that interact badly with strattera (atomoxetine)?
3 doctors weighed in

Dr. Glen Elliott
Pediatrics - Psychiatry
2 doctors agree
In brief: Not really
A common problem with atomoxetine is that it can cause nausea and even vomiting.
Turns out that high-protein meals diminish this effect, so taking it with meals that are high in protein is a common strategy to avoid those side effects.

In brief: Not really
A common problem with atomoxetine is that it can cause nausea and even vomiting.
Turns out that high-protein meals diminish this effect, so taking it with meals that are high in protein is a common strategy to avoid those side effects.
Dr. Glen Elliott
Dr. Glen Elliott
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors